# SDR CA990513007

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20J
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230321920
- Condition: Misoverhauled
- Location: Starter/Gen
- Part time: 6,330 hours
- Component: 150SG118Q
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING OVERHAUL, IT WAS FOUND THAT THE STARTER/GENERATOR CONTAINED NUMEROUS PARTS THAT ARE NOT APPROVED.
